Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Maximization of a second-degree polynomial on the unit sphere


Author: James W. Burrows
Journal: Math. Comp. 20 (1966), 441-444
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] George E. Forsythe & Gene H. Golub, Maximizing a second-degree polynomial on the unit sphere, Tech. Rep. CS16, Stanford University Computer Science Department, Stanford, Calif., 1965.


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-66-99921-2
PII: S 0025-5718(66)99921-2
Article copyright: © Copyright 1966 American Mathematical Society